Alert archive / Mississippi / Tornado Warnings in 2017
Tornado Warning 42, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Aug 31, 2017, 11:40 AM CDT for Calhoun County, Chickasaw County, Mississippi. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2017, 11:40 AM CDT (16:40 UTC)
- Expired
- Aug 31, 2017, 12:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Calhoun County, MS, Chickasaw County, MS
The radar
The Columbus AFB radar (KGWX), 66 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 31, 11:13 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 4.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
728
WFUS54 KMEG 311640
TORMEG
MSC013-017-311715-
/O.NEW.KMEG.TO.W.0042.170831T1640Z-170831T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1140 AM CDT THU AUG 31 2017
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Western Chickasaw County in northeastern Mississippi...
East central Calhoun County in northeastern Mississippi...
* Until 1215 PM CDT
* At 1140 AM CDT, a severe thunderstorm producing a tornado was
located 4 miles south of Houston, moving northwest at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Houston and Pyland around 1150 AM CDT.
Vardaman around 1155 AM CDT.
Houlka around 1205 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Tabbville, Anchor, New Houlka, Thorn, Parkersburg, Reid, Loyd,
Woodland and Thelma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3402 8929 3408 8900 3407 8898 3381 8887
3381 8893 3379 8893 3374 8907
TIME...MOT...LOC 1640Z 156DEG 23KT 3385 8901
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
WOODALL1 follow-up statement
244
WWUS54 KMEG 311701
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1201 PM CDT THU AUG 31 2017
MSC013-017-311715-
/O.CON.KMEG.TO.W.0042.000000T0000Z-170831T1715Z/
Chickasaw MS-Calhoun MS-
1201 PM CDT THU AUG 31 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
NORTHWESTERN CHICKASAW AND EAST CENTRAL CALHOUN COUNTIES...
At 1201 PM CDT, a severe thunderstorm producing a tornado was located
near Houlka, or 8 miles northwest of Houston, moving northwest at 30
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Chickasaw and east central Calhoun Counties, including
the following locations: Reid, New Houlka, Thorn, Parkersburg and
Thelma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3403 8921 3408 8900 3407 8898 3391 8894
3385 8912
TIME...MOT...LOC 1701Z 156DEG 25KT 3400 8909
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
WOODALLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Aug 31, 10:08 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Aug 31, 10:08 AM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1008 AM CDT Thu Aug 31 2017
.UPDATE...
Bands from Harvey are continuing to affect areas along and west of
the Mississippi River this morning. Expanded the Flash Flood Watch
up into Northeast Arkansas to account for current radar trends.
Had a report out of Harrisburg of 4.33 inches already thus these
bands have tremendously high rainfall rates. These heavier bands
will move into the Memphis Metro Area into Northwest Tennessee
later this morning into the afternoon hours. Risk for isolated
tornadoes will also increase across eastern areas of the Mid-South
as we move into the afternoon hours. Current forecast has a good
handle. Expect only minor changes to the forecast.
KRM
&&
.DISCUSSION... /issued 632 AM CDT Thu Aug 31 2017/
Arcing feeder band continues to pivot across Cross and Poinsett
counties in Arkansas over the last few hours with rainfall
amounts approaching 3 inches in a few basins. Additional rainfall
is likely throughout the day ahead of Harvey's center. Thus have
added these counties to the ongoing flash flood watch valid
through 12z Friday morning.
JAB
&&
.PREV DISCUSSION... /issued 327 AM CDT Thu Aug 31 2017/
Currently skies were cloudy with generally one distinct feeder
band rotating north and west through the northern counties.
Hourly rainfall amounts in this band ranged from a quarter to
about one inch...with the greatest amount of rain thus far falling
in Poinsett and Mississippi counties in Arkansas. Temperatures
this hour were in the low and mid 70s...with easterly winds of
10-20 mph.
Today and tomorrow...models are maintaining agreement with the
storm track and intensity of Harvey...taking the center to the
ARKLAMISS around 10 am this morning to near Holly springs by
sunset...then reaching Camden Tennessee by sunrise tomorrow where
further slowing is anticipated. Heaviest precipitation shield to
the north and slightly west of the center is expected to ride up
just east of Mississippi River initially...then curve more
easterly to near Paris Tennessee. QPF amounts from the models have
remained uniform with both the 00z and the previous 12z
run...with a swath of 4-8 inch amounts. Can't rule out a few
isolated amounts reaching double digits however. So no changes
were deemed necessary with the on going flash flood Watch. Moving
on towards the severe threat SPC has expanded the slight risk
just a bit more west and north for today...with the Marginal still
dropping back close to the Mississippi River. Satellite showing a
much wider midlevel dry slot over much of Mississippi and Alabama
right now. That is worrisome for later today...as models indicate
50 to 55 kts from the south at 850mb rotating into the far
southeast counties. With some heating taking place in that region
helicity is expected to increase to near 300 m^2/s^2 after 20z
with CAPE values near 2000 j/kg. Bottom line the flash flooding
will be a problem...but a tornado threat appears just as likely.
Rain will taper off across the southwest Delta counties tonight
but linger from just northeast of Memphis to the Lower Tennessee
River Valley for most of the day Friday as the low center is
progged to slow as it moves into southern Kentucky. With a
central pressure of 1003mb...winds could still reach advisory
criteria across the eastern counties through noonish. So made a
time extension to the the current issued wind advisory. Wrap
around showers will still clip portions of northwest Tennessee
tomorrow evening...but most of the region will be observing dry
conditions by sunset. Decreasing clouds and diminishing winds
tomorrow night will lead to some fog development. Temperatures
over the next 48 hours will run below normal.
Saturday through Labor Day...a pleasant stretch with regards to
weather. Weaker flow aloft with building heights from the west
will bump up temperatures to near normal while keeping the period
dry. Dewpoints in the wake of Harvey look to be much lower for
this time of year...running in the 50s to near 60F. So after
patchy fog each morning temperatures will quickly warm each day.
Tuesday through Thursday...extended model solutions continue to
show a deeper shortwave dropping into the eastern third of the
country...bringing the first of a fall-like airmass to the
region. Scattered showers and a few storms will accompany a cold
front on Tuesday and into early Wednesday...but temperature highs
are expected to fall into the 70s area wide with a north breeze.
JAB
&&
.AVIATION...06Z TAFs
The remnants of Harvey is expected to gradually track NE across
North Mississippi Thursday afternoon into Thursday night. Winds at
JBR,MEM,MKL anticipated to be NE/E through much of the period and
at TUP starting out NE then gradually veering SE then south
towards Thursday afternoon. Gusty winds expected at times.
VFR/MVFR conditions will gradually deteriorate to MVFR/IFR
conditions overnight into Thursday with convective coverage
increasing throughout the day. Thunderstorm chances will be most
prevalent during the daytime, especially in the afternoon.
Cigs may improve a bit today...but prevailing IFR cigs will
return tonight.
&&
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Friday morning for Clay-Craighead-
Crittenden-Cross-Greene-Lawrence-Lee AR-Phillips-Poinsett-
Randolph-St. Francis.
Wind Advisory until 1 AM CDT Friday for Clay-Craighead-
Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
Phillips-Poinsett-Randolph-St. Francis.
Flash Flood Watch through Friday evening for Mississippi.
MO...Flash Flood Watch through Friday morning for Dunklin.
Wind Advisory until 1 AM CDT Friday for Dunklin-Pemiscot.
Flash Flood Watch through Friday evening for Pemiscot.
MS...Flash Flood Watch through Friday morning for Alcorn-Benton MS-
Coahoma-DeSoto-Lafayette-Marshall-Panola-Quitman-
Tallahatchie-Tate-Tippah-Tunica-Union-Yalobusha.
Wind Advisory until 1 AM CDT Friday for Calhoun-Coahoma-DeSoto-
Lafayette-Marshall-Panola-Quitman-Tallahatchie-Tate-Tunica-
Yalobusha.
Wind Advisory until 1 PM CDT Friday for Alcorn-Benton MS-
Chickasaw-Itawamba-Lee MS-Monroe-Pontotoc-Prentiss-Tippah-
Tishomingo-Union.
TN...Flash Flood Watch through Friday morning for Fayette-Hardeman-
Shelby.
Wind Advisory until 1 AM CDT Friday for Fayette-Lauderdale-
Shelby-Tipton.
Flash Flood Watch through Friday evening for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Gibson-Hardin-Haywood-
Henderson-Henry-Lake-Lauderdale-Madison-McNairy-Obion-
Tipton-Weakley.
Wind Advisory until 1 PM CDT Friday for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Gibson-Hardeman-Hardin-
Haywood-Henderson-Henry-Lake-Madison-McNairy-Obion-Weakley.
&&Hazardous weather outlook, Aug 31, 9:26 AM CDT, 2 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 926 AM CDT Thu Aug 31 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-011630- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 926 AM CDT Thu Aug 31 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Rainfall associated with Tropical Depression Harvey will overspread the Midsouth today and tonight. A flash flood watch has been issued for much of the Mid-South. There is slight and marginal risk for severe storms to the east of the Mississippi River today and tonight. Damaging winds and a few rain-embedded and fast-moving tornadoes are the main threats. A wind advisory is in effect for today and tonight in association with Harvey. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Heavy rainfall associated with Tropical Depression Harvey may persist across portions of west Tennessee on Friday. A flash flood watch is in effect. A wind advisory is in affect across the eastern counties Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will be likely be needed today and tonight.
In the hours before
Local storm report, Aug 31, 8:20 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
820 AM CDT THU AUG 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM HEAVY RAIN 2 E HARRISBURG 35.56N 90.69W
08/31/2017 E4.00 INCH POINSETT AR PUBLIC
WATER OVER HIGHWAY 14.
&&
WOODALLSpecial weather statement, Aug 31, 9:45 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Memphis TN
945 AM CDT THU AUG 31 2017
MSZ008-012-311515-
Panola MS-Tate MS-
945 AM CDT THU AUG 31 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1015 AM CDT
FOR...
Northwestern Panola County in northwestern Mississippi...
Southwestern Tate County in northwestern Mississippi...
At 944 AM CDT...a strong thunderstorm with weak rotation was located
near Strayhorn, or 9 miles southwest of Senatobia, moving northwest
at 30 mph. This storm may produce fast moving short tracked
tornadoes with little advanced warning. Please be prepared to act
quickly if a tornado warning is issued.
People in northwestern Panola and southwestern Tate Counties should
monitor this storm closely.
LAT...LON 3456 9022 3457 9021 3458 9022 3459 9022
3460 9023 3459 9024 3464 9023 3465 9021
3467 9022 3472 9021 3472 9020 3454 9001
3447 9010
TIME...MOT...LOC 1444Z 136DEG 26KT 3455 9011Special weather statement, Aug 31, 10:10 AM CDT, 1 hour 30 minutes before
Special Weather Statement National Weather Service Memphis TN 1010 AM CDT THU AUG 31 2017 ARZ049-311545- Lee AR- 1010 AM CDT THU AUG 31 2017 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1045 AM CDT FOR... Central Lee County in eastern Arkansas... At 1009 AM CDT...a strong thunderstorm with weak rotation was located near Marianna, moving northwest at 25 mph. This storm may produce fast moving short tracked tornadoes with little advanced warning. Please be prepared to act quickly if a tornado warning is issued. People in central Lee County should monitor this storm closely. LAT...LON 3491 9106 3491 9079 3474 9062 3466 9073 TIME...MOT...LOC 1509Z 134DEG 22KT 3473 9071
Special weather statement, Aug 31, 10:17 AM CDT, 1 hour 23 minutes before
Special Weather Statement National Weather Service Memphis TN 1017 AM CDT THU AUG 31 2017 MSZ007-011-311600- Tunica MS-Quitman MS- 1017 AM CDT THU AUG 31 2017 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1100 AM CDT FOR... Southeastern Tunica County in northwestern Mississippi... Northeastern Quitman County in northwestern Mississippi... At 1016 AM CDT...a strong thunderstorm with weak rotation was located over Sledge, or 18 miles northwest of Batesville, moving northwest at 30 mph. This storm may produce fast moving short tracked tornadoes with little advanced warning. Please be prepared to act quickly if a tornado warning is issued. People in southeastern Tunica and northeastern Quitman Counties should monitor this storm closely. LAT...LON 3448 9020 3439 9020 3453 9042 3461 9029 TIME...MOT...LOC 1516Z 134DEG 25KT 3445 9021
Special weather statement, Aug 31, 10:31 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Memphis TN
1031 AM CDT THU AUG 31 2017
MSZ012-021-311615-
Panola MS-Yalobusha MS-
1031 AM CDT THU AUG 31 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1115 AM CDT
FOR...
Southeastern Panola County in northwestern Mississippi...
Western Yalobusha County in northwestern Mississippi...
At 1030 AM CDT...a band of strong thunderstorms with rotation was
located near Coffeeville, or 11 miles southwest of Water Valley,
moving northwest at 30 mph. This storm may produce fast moving short
tracked tornadoes with little advanced warning. Please be prepared
to act quickly if a tornado warning is issued.
People in southeastern Panola and western Yalobusha Counties should
monitor this storm closely.
LAT...LON 3409 8993 3416 8993 3416 8999 3422 9005
3423 8975 3403 8961 3392 8976
TIME...MOT...LOC 1530Z 155DEG 25KT 3402 8974Local storm report, Aug 31, 11:25 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1125 AM CDT THU AUG 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM FLASH FLOOD BLYTHEVILLE 35.93N 89.92W
08/31/2017 MISSISSIPPI AR PUBLIC
SEVERAL ROADS NEAR BLYTHEVILLE ELEMENTART SCHOOL WERE
FLOODED.
&&
ARSThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 9:45 AM CDT | Special Weather Statement | MEG | Tate | 30 min |
| Aug 31, 9:53 AM CDT | Tornado Warning | MEG | Tate | 18 min |
| Aug 31, 10:17 AM CDT | Special Weather Statement | MEG | Tunica | 43 min |
| Aug 31, 10:31 AM CDT | Special Weather Statement | MEG | Yalobusha | 44 min |
| Aug 31, 10:37 AM CDT | Severe Thunderstorm Warning | MEG | Panola, Yalobusha | 23 min |
| Aug 31, 10:51 AM CDT | Tornado Warning | MEG | Chickasaw, Lee, Pontotoc | 39 min |
| Aug 31, 10:55 AM CDT | Severe Thunderstorm Warning | MEG | Panola, Yalobusha | 50 min |
| Aug 31, 11:09 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall | 38 min |
| Aug 31, 11:21 AM CDT | Tornado Warning | MEG | Benton, Tippah, Union | 39 min |
| Aug 31, 11:22 AM CDT | Tornado Warning | MEG | Benton | 53 min |
| Aug 31, 11:24 AM CDT | Tornado Warning | MEG | Panola | 51 min |
| Aug 31, 11:29 AM CDT | Tornado Warning | MEG | Lee, Pontotoc, Union | 31 min |
| Aug 31, 11:36 AM CDT | Tornado Warning | MEG | Panola, Quitman, Tate, Tunica | 39 min |
| Aug 31, 11:57 AM CDT | Tornado Warning | MEG | Tate | 48 min |
| Aug 31, 11:58 AM CDT | Tornado Warning | MEG | Benton, Pontotoc, Tippah, Union | 32 min |
| Aug 31, 12:01 PM CDT | Tornado Warning | MEG | Benton, Marshall | 44 min |
| Aug 31, 12:03 PM CDT | Tornado Warning | MEG | Benton, Tippah | 42 min |
| Aug 31, 12:14 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc | 31 min |
| Aug 31, 12:31 PM CDT | Tornado Warning | MEG | Benton, Tippah, Union | 29 min |
| Aug 31, 12:33 PM CDT | Tornado Warning | MEG | Panola, Tate, Tunica | 42 min |
| Aug 31, 12:44 PM CDT | Tornado Warning | MEG | Lafayette, Pontotoc, Union | 31 min |
| Aug 31, 12:49 PM CDT | Tornado Warning | MEG | DeSoto | 41 min |
| Aug 31, 12:55 PM CDT | Tornado Warning | MEG | Benton, Tippah | 50 min |
| Aug 31, 1:02 PM CDT | Flash Flood Warning | MEG | Panola, Quitman, Tate, Tunica | 6 hr |
| Aug 31, 1:07 PM CDT | Tornado Warning | MEG | Itawamba, Lee | 38 min |
| Aug 31, 1:07 PM CDT | Tornado Warning | MEG | Lee, Pontotoc, Union | 38 min |
| Aug 31, 1:23 PM CDT | Tornado Warning | MEG | Prentiss | 52 min |
| Aug 31, 1:24 PM CDT | Flash Flood Warning | MEG | DeSoto | 3 hr |
| Aug 31, 1:37 PM CDT | Tornado Warning | MEG | Lee, Prentiss, Tippah, Union | 38 min |
| Aug 31, 1:57 PM CDT | Tornado Warning | MEG | Alcorn | 18 min |
| Aug 31, 2:02 PM CDT | Tornado Warning | MEG | Tippah | 43 min |
| Aug 31, 2:12 PM CDT | Tornado Warning | MEG | Chickasaw, Pontotoc | 28 min |
| Aug 31, 2:26 PM CDT | Tornado Warning | MEG | Tishomingo | 34 min |
| Aug 31, 2:36 PM CDT | Flash Flood Warning | MEG | Benton, Marshall, Tippah | 9 hr |
| Aug 31, 2:51 PM CDT | Flash Flood Warning | MEG | Lafayette, Marshall | 3 hr |
| Aug 31, 3:15 PM CDT | Flash Flood Warning | MEG | DeSoto, Lafayette, Marshall, Panola, Tate | 3 hr |
| Aug 31, 3:31 PM CDT | Flash Flood Warning | MEG | Benton, DeSoto, Marshall | 9 hr |
| Aug 31, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah | 28 min |
| Aug 31, 4:43 PM CDT | Flash Flood Warning | MEG | DeSoto | 6 hr |
| Aug 31, 4:59 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah | 26 min |
| Aug 31, 5:45 PM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 2 more | 6 hr |
Nearby
Tornado Warnings in Mississippi, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.